# SDR COMA2011042570009

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 19,988 hours, 14,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6705311047
- Condition: Corroded
- Location: Zone 100
- Part time: 19,988 hours, 14,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FLOORBEAM CORRODED LBL 27-RBL 27.  R & R FS 280 FLOORBEAM IAW REO 670-53-11-047, AND SUBSTITUTED FASTENERS IAW  REO 670-53-11-265.
